# SDR FDEA202306141034

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149N6003
- Part serial: NSN
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RMLG BODY DOOR IS CRACKED AT THE FWD INBD CORNER OF THE DOOR TANG. REPAIRED RMLG DOOR FWD INBD CORNER OF THE DOOR TANG IAW B757 SRM 52-80-02-2R FIG   201 SHEET 6, SRM51-70-06-0G FIG 1 SHEET 1 AND BOEING DWG 149N6003 #DL PSDL REV -.
